# SDR DALA2025040702656

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 37,009 hours, 14,106 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part number: 90195002
- Part serial: 6964
- Condition: Defective
- Location: Overheat Detect
- Part time: 36,981 hours, 14,094 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3804 -ATB- RETURNED TO SJD DUE TO LEFT ENGINE OVERHEAT. CORRECTIVE ACTION: MAINTENANCE REPLACED M279 CONTROLLER AND CORE DETECTOR HARNESS M1670 PER B737 AMM 26-10, 26-11.
